# SDR USAA2011040691332

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N812AW
- Make and model: Airbus A319-132
- Aircraft serial: 1178
- Aircraft time: 39,585 hours, 15,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 339 - SJD-PHX - EMERGENCY LIGHTS - EMERGENCY PATH LIGHT AT ROW 14 INOPERATIVE.  RE-TERMINATED 7260VC6 REF.  ASM 33-51-00.
